# SDR FDEA201011084285

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 50,715 hours, 11,115 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA001919
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - FRAME AT STA 1721, LONGERON 12 LT FOUND DEFORMED.  MAIN DECK CARGO STATION 1721 LONGERON 12LH FRAME AREA CARRIED OUT REPAIR AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 44.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
